Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering from scabies ,doc gave me permethrin and tenovate to apply of different regions of my body. But over my private tenovate is causing so much itching that it is unbearable, so what should I do now.

2 Doctors Answered
Apply very little Or Change to cotrimazole cream.
Hello. Tenovate is given to reduce the irritation caused by scabies mite and it's products in the skin. If that's causing problem you can as well stop using tenovate or use tenovate in areas other than private parts. I am assuming that you have applied permithrin as directed by your Dermatologist.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.